# SDR SWAA2023051849419

- Difficulty date: May 17, 2023
- Submitted: May 18, 2023
- Operation: Air carrier
- Aircraft: N8307K
- Make and model: Boeing 737-8H4
- Aircraft serial: 36987
- Aircraft time: 36,510 hours, 16,728 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AISLE EMERGENCY LIGHT ABOVE RT FWD OVERWING EXIT INOP<[01] REPLACED FUSE ON EMERGENCY LIGHT BATTERY PACK M1676 REF AMM 33-51-06.
